MAUDE Adverse Event Report: CONMED LAPAROVUE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED LAPAROVUE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number LAPVUE10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the lapvue10, was being used during a lap chole on (b)(6) 2026 and the ¿plastic piece came off from product during use.¿ per further assessment it was reported that the plastic piece fell into the surgical site and was retrieved.¿ there was no report of impact or injury to the patient or user.The procedure was completed without the use of an alternate device.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event "plastic piece came off" was unconfirmed.An examination of the returned used device lapvue10 lot number 2025093010 found that the white pe film disc was still connected to the ldpe clear cup.When the film was removed from the cup, the film was still attached together.There was no missing piece from the film.The customer also returned three unopened and unused devices of the same lot.Three different tests were done to try to replicate the complaint.One was tested by puncturing the film with a scope (autoclave t1030r) and warming it up for 20 minutes using the lapvue10, then reinserted into the clear cup.During this test, at no point did the white film stick to the scope or detach from the clear cup.The second test was done by puncturing the film with a scope (autoclave t1030r) and warming it up for 20 minutes (while the light on the scope was on) using the lapvue10, then reinserted into the clear cup.This test found that after puncturing the film with the scope, the film did come up but stayed between the rubber stoppers on the vis shell.This device was then taken apart to find that the film was still attached to the clear cup, and no plastic piece was missing from the film disc so this one was unconfirmed.The final test was done with warming up the scope first for 20 minutes and then puncturing the film, which again was unconfirmed.No film stuck to the scope and stayed attached to the clear cup without any issues.All three tests could not replicate the complaint.A two-year lot history review shows a total of six (6) devices for this lot number and failure mode.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised the following: prior to start of surgery puncture cleaning/defogging port on top of the unit with the vuetip trocar swab handle.Caution: do not use scope to puncture port.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
LAPAROVUE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key24957443
Report Number3007305485-2026-00103
Device Sequence Number14768690
Product Code GCJ
UDI-Device Identifier20845854061746
UDI-Public(01)20845854061746(17)280929(10)2025093010
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLAPVUE10
Device Lot Number2025093010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown